# SDR F3LA00081

- Difficulty date: May 6, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION FOUND RIGHT EXTERIOR FUSELAGE ANGLE AT BS 540, STRINGER 7R, CRACKED AT POINT FAIRING SUPPORTS ATTACH.  MAINTENANCE REPAIRED DAMGED ANGLE PE SRM 51-40-3.  (M)
